# SDR CALA2021100101749

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737-8
- Aircraft serial: 28930
- Aircraft time: 70,160 hours, 25,481 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: None
- Location: 26def Ovhd Bin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN AT 26DEF INOP. REMOVED AND REPLACED BATTERY PACK AT M1671 IAW B737NG AMM V903976. 33-51-6, OPS CHECK GOOD. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354653, 09/29/2021, DATA WAS TRANSCRIBED FROM NSA EMX N/R 00147, WORK ACCOMPLISHED BY V895876, INSPECTED BY
